MAUDE Adverse Event Report: ZIMMER BIOMET, INC. JUGGERKNOT SOFT ANCHORS MINI ONE 3-0 MAXBRAID - BLUE WHITE; INSTRUMENT - SCREW, FIXATION, INTRAOSSEOUS

ZIMMER BIOMET, INC. JUGGERKNOT SOFT ANCHORS MINI ONE 3-0 MAXBRAID - BLUE WHITE; INSTRUMENT - SCREW, FIXATION, INTRAOSSEOUS
Catalog Number 912082
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/12/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during an initial soft tissue fixation procedure, the instrument's tip bent when hammered into the patient.The proper surgical technique was used, and no patient impacts were reported.It was reported that no further information is available.
 
Additional Manufacturer Narrative
(b)(4).G2: foreign - the event occurred in germany.The customer has indicated that the product will not be returned to zimmer biomet for investigation as it was discarded.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.If any further information is found that would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections have been updated: b4; b5; g3; h2; h3; h6; h11.Visual and dimensional evaluations of the product could not be performed as no product was returned nor were pictures provided.Device history record was reviewed and no discrepancies related to the reported event were found.Root cause was unable to be determined.Reported event was unable to be confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information at time of this report.

Brand Name
JUGGERKNOT SOFT ANCHORS MINI ONE 3-0 MAXBRAID - BLUE WHITE
Common Device Name
INSTRUMENT - SCREW, FIXATION, INTRAOSSEOUS
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key21445382
Report Number0001825034-2025-00429
Device Sequence Number17971936
Product Code DZL
UDI-Device Identifier00880304523418
UDI-Public(01)00880304523418(17)290322(10)0002614155
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K140908
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number912082
Device Lot Number0002614155
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/12/2025
Supplement Date Received by Manufacturer07/07/2025
Initial Report FDA Received Date02/24/2025
Supplement Report FDA Received Date08/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/22/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown